Facebook Pixel
EmpowHER Guest

Am I pregnant?

By Anonymous May 7, 2017 - 6:15am
Rate This

When me and my boyfriend lost control at a point ,i think he came on or near my vagina although we ddnt have sex.he denies that he came but since I was worried so I took postinor about 26-28 hours later and the second pill 12 hours after.its been it's been over 72 hours since I had the second pill and I'm having no pains or nausea but slight cramps which I normally get before my period but now they last for about 3-5 hours and I have vaginal discharge occasionally.can anyone help me know whther I'm pregnant or whther the pill would work??

Add a Comment1 Comments


Hi, Anon.

Thank you for writing.

Emergency contraceptives are up to 95% effective when taken as prescribed within the first 24 hours, so the risk is very small. Side effects can include stomach aches, headaches, nausea and a general feeling of being unwell. Symptoms usually start 2-7 days after taking the medication and may or may not include bleeding or spotting. Not all women get symptoms. If you don’t get your next period within a week or so of its expected date, a pregnancy test is recommended. It can cause your period to be early or late, have a lighter or a heavier flow.


May 7, 2017 - 6:26am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!